School of Integrated Science and Innovation (ISI)
Dr. Adisak Seesanea
E - Mail
Phone Rangsit
+66-2-986-9009, +66-2-986-9101, +66-2-564-3226
Phone Bangkadi
Phone Extension
  • Ph.D. in Mathematics, University of Missouri-Columbia, USA, 2018
  • M.Sc. in Applied Mathematics, Suranaree University of Technology, Thailand, 2013
  • B.Sc. in Mathematics (Firtst Class Honors), Silpakorn University. Thailand, 2010
  Academic Awards
  • Research fellowship as part of JSPS KAKENHI grant number JP17H01092 (PI: Hiroaki Aikawa),
    2018 – 2020
  • Research assistantship from Department of Mathematics, University of Missouri-Columbia
    (PI: Igor E. Verbitsky), 2017
  • Award recognizing outstanding performance in graduate study from The Professor Dr. Tab Nilanidhi Foundation, 2013
  • Full scholarship from Development and Promotion of Science and Technology Talents Project (DPST), 2003 – 2018
  Research Areas
  • Partial Differential Equation
  • Nonlinear Potential Theory
  • Harmonic Analysis
  • Homogenization Theory
  Work Experiences
  • Faculty Member,
    Sirindhorn International Institute of Technology, Thailand, 2021 – present
  • Postdoctoral Scholar
    (Mentor: Daniel E. Spector),
    Okinawa Institute of Science and Technology Graduate University, Japan, 2020 – 2021
  • Research Fellow
    (Mentor: Jun Masamune),
    Hokkaido University, Japan, 2018 – 2020
  • Graduate Research Assistant
    (Mentor: Igor E. Verbitsky),
    University of Missouri-Columbia, USA, 2017
  • Teaching Assistant,
    Silpakorn University, Thailand, 2009 – 2010
  List of Publications
  • Y. Inagaki, A. Seesanea and T. Uemura, Homogenization of diffusion processes with singular drifts via unfolding, preprint.
  • K. Hirata and A. Seesanea, The Dirichlet problem for sublinear elliptic equations with source, submitted.
  • T. Hara and A. Seesanea, Existence of minimal solutions to quasilinear elliptic equations with several sub-natural growth terms, Nonlinear Anal. 197 (2020), 111847.
  • A. Seesanea and I. E. Verbitsky, Finite energy solutions to inhomogeneous nonlinear elliptic equations with sub-natural growth terms, Adv. Calc. Var. 13 (2020), no. 1, 53-74.
  • A. Seesanea and I. E. Verbitsky, Solutions in Lebesgue spaces to nonlinear elliptic equations with sub-natural growth terms, Algebra i Analiz 31 (2019), no. 3, 216-238.
  • A. Seesanea and I. E. Verbitsky, Solutions to sublinear elliptic equations with finite generalized energy, Calc. Var. Partial Differential Equations 58 (2019), no. 1, Art. 6.
  • E. Schulz and A. Seesanea, Extensions of the Heisenberg groups by two-parameter groups of dilations, Proceedings of the Annual Pure and Applied Mathematics Conference, Chulalongkorn University, Bangkok, Thailand (2013), 147-162.